MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 03/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The site reported that a bilaterally implanted light adjustable lens (lal) patient had their lenses explanted due to having large refractive errors.The manifest refraction (mr) for the right eye postoperatively was +3.00 -1.25 x035, and the mr for the left eye postoperatively was +3.25 -1.50 x090.The explanted lals were replaced with new lals.Rxsight's first awareness of the event was on 03/07/2023.The lal that was explanted from the right eye (od) has serial number sn (b)(4) (+14.0d).Refer to mfr report #: 3012712027-2023-00028 for information on the patient's left eye.
 
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.The initial lal ((b)(4)) had a lens power of 14.0d.After the implant and prior to the first light treatment, the mr for the right eye was +3.00 -1.25 x035, which was an outcome with unexpectedly large refractive error.The decision was made to explant the original lens and implant a different lal.The above information suggests that there were no issues with the original lal that was explanted, instead, the initial lens power choice was not a good fit for this patient.Manufacturer reference #: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key16696702
Report Number3012712027-2023-00027
Device Sequence Number3629121
Product Code PZK
UDI-Device Identifier00818806020586
UDI-Public01008188060205861122082917250731
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-004211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Initial Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown